# SDR SWAA2017081615736

- Difficulty date: August 11, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 7,922 hours, 3,434 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010207
- Part serial: 005741
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT TRAILING EDGE WEDGE LOWER SKIN DELAMINATED.  R&R NR 1 SLAT PER AMM.
